Table of Contents
ISRN Probability and Statistics
Volume 2013, Article ID 856458, 17 pages
http://dx.doi.org/10.1155/2013/856458
Review Article

Dynkin's Games and Israeli Options

Institute of Mathematics, The Hebrew University, Jerusalem 91904, Israel

Received 2 October 2012; Accepted 27 November 2012

Academic Editors: M. Lenci, P. Neal, and C. A. Tudor

Copyright © 2013 Yuri Kifer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuri Kifer, “Dynkin's Games and Israeli Options,” ISRN Probability and Statistics, vol. 2013, Article ID 856458, 17 pages, 2013. https://doi.org/10.1155/2013/856458.